# SDR SWAA2013022713122

- Difficulty date: February 21, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 24,736 hours, 23,716 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5940767
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGERON 30 HAS CORROSION BETWEEN STA 954 TO STA 974.  REMOVED AND REPLACED LONGERON IAW B717 SRM.
